MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR 23CM EVD CATH W/ BACTISEAL; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES SWITZERLAND SAR 23CM EVD CATH W/ BACTISEAL; BACTISEAL EVD CATHETERS
Catalog Number NS0343
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2025-00278.A facility reported that a bactiseal catheter (id: (b)(6)) was implanted on (b)(6) 2020.The catheter was revised and removed.A certas valve was implanted on (b)(6) 2019.The valve became unprogrammable and had a red spot floating on one side.As of (b)(6) 2025, the valve was set at 5, but it has been observed to change settings on its own.The valve was removed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The bactiseal catheter (id: ns0343) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
23CM EVD CATH W/ BACTISEAL
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23266824
Report Number3013886523-2025-00279
Device Sequence Number15991155
Product Code JXG
UDI-Device Identifier10381780524083
UDI-Public10381780524083
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNS0343
Device Lot NumberJ57P29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ID - CERTAS PLUS VALVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown